# SDR CA031126008

- Difficulty date: November 25, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 18,598 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 11581000654
- Part serial: 1489
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER FINDING THE RT MAIN GEAR BRACE CRACKED WE INSPECTED THE LT GEAR AND FOUND A SMALL CRACK AT THE UPPER END OF THE RADIUS OF THE UPPER TORQUE KNEEBOSS. LIQUID PENETRANT WAS REQUIRED TO CONFIRM THE CRACK. IT STARTED AT THE TOP OF RADIUS AND TRAVELED DOWNWARDS ABOUT 1.5 INCHES.
